Itchy Body Accompanied By Small Spots On The Hands After Taking Medicine?

Illustration of Itchy Body Accompanied By Small Spots On The Hands After Taking Medicine?
Illustration: Itchy Body Accompanied By Small Spots On The Hands After Taking Medicine? post.healthline.com

Slmt mlm, I want to ask before I don’t know if I have a drug allergy, when I checkup given vitamins with the doctor I feel itchy and grow small spots “in the hand, now I decided to stop taking it ,, there is no effect on my fetus ?

1 Answer:

No answer yet.

: by

Related Question

Are Ovarian Cysts Dangerous And Need Surgery?

Are Ovarian Cysts Dangerous And Need Surgery?

(1 year ago)

Hello, I’m 20, I said the doctor said there was a cyst 4.5, was it dangerous or not, should I have surgery or not, I need guidance. Thank you...

Always Tired When You Don’t Do Anything?

Always Tired When You Don’t Do Anything?

(1 year ago)

Hello, I want to ask. 7 months ago I was diagnosed with ARI and I also had an asthma lineage, so when I got ARI I became asthma. After being cured I finally recovered. But at the e...

The Cause Of Newborns Often Vomiting?

The Cause Of Newborns Often Vomiting?

(1 year ago)

Ass I want to ask … My baby is about 3 weeks old. Already a few days my child likes to vomit … Sometimes mlm sometimes daytime And vomiting in sufficient amounts by som...

Leave a Reply

Your email address will not be published. Required fields are marked *